Atenolol doesn't actually change glucose levels but should be used with caution in diabetes patients because it may hide signs of low blood sugar such as a rapid heartbeat. Other symptoms, such as sweating, may still occur.
...Atenolol tablet, USP, should be used with caution in diabetic patients if a beta-blocking agent is required. Beta-blockers may mask tachycardia occurring with hypoglycemia, but other manifestations such as dizziness and sweating may not be significantly affected. At recommended doses Atenolol tablet, USP, does not potentiate insulin-induced hypoglycemia and, unlike nonselective beta-blockers, does not delay recovery of blood glucose to normal levels...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jan 2010 • 1 answer
Posted 21 Feb 2011 • 3 answers
Posted 8 Jan 2015 • 1 answer
Posted 23 Sep 2016 • 0 answers
Posted 12 Nov 2016 • 2 answers